Advanced search
Start date
Betweenand
(Reference retrieved automatically from Google Scholar through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A generalization of Yoshida-Nicolaescu theorem using partial signatures

Full text
Author(s):
Eidam‚ J.C.C. ; Piccione‚ P.
Total Authors: 2
Document type: Journal article
Source: MATHEMATISCHE ZEITSCHRIFT; v. 255, n. 2, p. 357-372, 2007.
FAPESP's process: 02/02528-8 - Morse theory and differential geometry
Grantee:Paolo Piccione
Support type: Research Projects - Thematic Grants